ITEM METADATA RECORD
Title: CONSTRAINTS ON HIGH-TEMPERATURE SERIES EXPANSIONS FOR SPIN CORRELATIONS IN THE SQUARE ISING-MODEL
Authors: Indekeu, Joseph # ×
Issue Date: 1988
Publisher: Published for the American Physical Society by the American Institute of Physics
Series Title: Physical Review B, Condensed Matter vol:37 issue:13 pages:7881-7883
ISSN: 0163-1829
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Solid State Physics and Magnetism Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science